Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

Need a lift - 66 Hours Clean

Ok so more than halfway through day 3 and really not doing so bad.  I was taking 2 30mg Roxi's a day for about a year before I stopped.  Is there a reason I haven't felt many withdrawals yet?  Is the worst yet to come on day 4 and 5?  I am male, 24 years old and in pretty good athletic shape (pills killed it for a year tho).  

I have been taking a modified Thomas Recipe (no xanax or valium).  Also been smoking weed to get some sleep, seems to be working pretty good.  Should I be prepping for the worst to come or have I just been lucky so far and wont feel much from here on out.  

Mentally I am in good shape and happy to be done with this drug.  I have quit a couple of times before but this time my mind is made up.  I have to keep this going but need some support..
6 Responses
Avatar universal
DUDE YOU CAN DO IT u have been strong this long whatever u do dont take any pills the withdrawl maybe u got lucky thats a good thing everyone is different maybe your body just didnt need it in the first placeim proud of you i was doing vicodin 500 or 600mg.x2 adayare roxi's like vicodin or what i hear people take them but low dose is that cuz its so strong dont worry im not even going to do them im just wondering
Avatar universal
thanks man i needed that.  I am hoping I got lucky, I prayed to the Lord and asked him to help me so maybe he answered.  

roxis are a devil pill .. they are oxycodone (similar to oxycontin) and very addictive and strong .. DO NOT TRY ONE.
942290 tn?1252618549
just be prepared and keep in mind many have gone ct and survived, more tha likely they will come. oxies are known for delayed wd's, in some other real heavy users it comes right away.most people relapse over the wd's............dont let em get to you. you just have to rough it out for the next 2 weeks, till you get your brains receptors clean for atleast two weeks, you wont know. some long term addicts liek me that were taking strong opioids, and other drugs like'done, for 5 years.............I still was feeling wd's for even longer.

prepare for the worse case scenario, and do us a favor for future reference, and keep updating this thread you made. so many people start them, and we dont hear how it ended, often for obvious reasons....................
Avatar universal
please do some kind of workout  it help ..... its 4 and 5th day that is the worst ..i have back pain really bad and it getting worst ' so sometime i run out of my lortabs and its 5th day that is the worst for me .. i try pot but dont like how it feel . zanax do get me through the 5 days when when i can get them from other doctor .... you think the doctor would up my medicine but he just smile at me and not say nothing .....all my mri and xrays show that im gettting worst i just want to live my life without pain ; i rather die then live with pain ... i can't enjoy my family when im in pain

Avatar universal
you should be alright, worst is prolly over, keep doing what u been doing and stay strong. tuff it out and congrads!!
Avatar universal
86 Hours Clean and feeling GREAT!!! Sleeping has still been a problem but besides that I have energy and am loving the world right now.  

I have a modified Thomas Recipe that seems to have done wonders on my withdrawals if anyone is interested.

Just curious can I expect to keep feeling better on day 5 , 6 and so on or is it going to get worse?  I am talking about the physical stuff here.  

What about sleep when does that become normal again?
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.